Discussions By Condition: Allergies

Adverse Reaction Causing High Blood Pressure with Low Heart Rate

Posted In: Allergies 0 Replies
  • Posted By: Unlucky
  • March 12, 2009
  • 00:39 AM

I believe the correct terminology is Hypertension with Bradycardia...and I'm experiencing it everytime I take my pain medication Oxycodone. My blood pressure goes above 150/90 and my heart rate drops below 50 bpm.

I develop an intense pressure sensation in my ears and head with like its going to burst along with headaches, neck pain and feeling aggitated, irritatable, confused, dizzy and nauseaus.

I experience this 3 times a day everyday for the past few months when I take my medication and I have often ended up in the ER when the symptoms have become too intense. I am concerened about the nature of these symptoms and wether expereincing them up to 3 times a day can leave me with damage. I am also unable to take alternative pain medication as my reactions have been worse with others due to a multiple drug sensitivity.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?